# SDR UIEA2016100500801

- Difficulty date: October 5, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 79,404 hours, 23,216 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Eec
- Part number: 211734220
- Part serial: 78923
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN.  REMOVED AND REPLACED APU ECU IAW AMM 49-61-05.  OPS CHECKED NORMAL.
